# SDR VNAA2019022411101

- Difficulty date: February 24, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 35,820 hours, 26,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STARTED CYCLING ON AND OFF DURING FLIGHT. REMOVED AND REPLACED RELAY K135 ON PCB5 IN JB11 IAW CRJ 700 ESPM 20-39-00 OPS CHECK GOOD
